MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK; PISTON SYRINGE

BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd¿ eccentric luer slip tip syringe ce mark the plunger was broken.The following information was provided by the initial reporter: plunger broken.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes, d.9.Returned to manufacturer on: 28-mar-2022.H.6.Investigation: one photo and one physical sample was provided to our quality team for investigation.Upon visual inspection, the thumb press was observed to be broken.A device history record review found no non-conformances associated with this issue during production of lot 2105010.The areas where pieces move within the manufacturing area are protected to avoid damage on the product.Final products in this manufacturing line, for this reference and lot size are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we could not identify a direct issue, it was determined the damage was likely caused as a result of the product jamming within the manufacturing equipment.
 
Event or Problem Description

Brand Name
BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13830020
Report Number3003152976-2022-00107
Device Sequence Number990604
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2105010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/20/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown